# SDR DALA2025081806140

- Difficulty date: August 17, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N396DN
- Make and model: Airbus A321-211
- Aircraft serial: 9128
- Aircraft time: 18,643 hours, 8,042 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RAIL DUMMY Y503.2 AT FR15 FWD GALLEY AREA (SSI 531189).   REPLACED RAIL DUMMY Y503.2 AND FASTENERS LOC ON FR12 TO FR16 FWD GALLEY AREA AS PER A321 SRM 51-72-11. (LP 1148892)
